# SDR USAA2014021000005

- Difficulty date: February 7, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 32,294 hours, 13,712 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361041900000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 SY6 CHECK DELAMINATION ON FLOOR PANEL 221EF BETWEEN FRAME 16 & FRAME 20, Z 500, Y 510. REPLACED FLOOR PANEL 221EF IAW IRM 9701 REVISION G.
